# SDR DALA2023051203779

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50023
- Aircraft time: 11,010 hours, 5,131 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING SLAT TRACK #9 CUTOUT SHOWS CRACK. REPAIRED PER ERA 608577-14 REV O SEC I. CRACK LENGTH 1.0" TRIM OUT 16" X 9.5". REF NR 29 ASSOCIATED ER/A 14-608577 ADDED FOR AC 8104. (LP# 2760625)
